# SDR CALA2013100891844

- Difficulty date: October 7, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 67,331 hours, 23,689 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L ARMING LEVER VERY DIFFICULT TO OPERATE FOR ARMING & DIS-ARMING.  ADJUSTED GIRT BAR, OPERATION CHECKED OKAY.
